# SDR WRNA20050030

- Difficulty date: December 13, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 47,859 hours, 19,354 cycles
- Engine: Ge CF650C2
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001B010300
- Part serial: 439
- Condition: Unserviceable
- Location: Cabin Pr.Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF USING SYSTEM NR1 NOTICED AFT OUTFLOW VALVE STAYED FULL OPEN. OPPOSITE SYSTEM SELECTED, NO HELP, UNABLE TO CLOSE MANUALLY. WITH BOTH PACKS ON COULD MAINTAIN 8500 FT CABIN ALTITUDE AT 14000 FT.  DUMPED FUEL TO SAFE LANDING WEIGHT (APPROX 2600 GALS). RETURNED TO AIRFIELD, LANDING NORMAL.  REPLACED SYSTEM NR 1 AFT PRESS AND SAFETY VALVE (OUTFLOW VALVE) IAW 21-31-13. SYSTEM FUNCTIONAL CHECK SATISFACTORY IAW 21-31-00 PG 501.  AIRCRAFT RETURNED TO SERVICE.
